# SDR SIMA201804020001

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,769 hours, 24,946 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE DEGRADED MESSAGE PRESENTED ON EICAS IN FLIGHT AND ON THE GROUND AFTER LANDING.  LT INBD FAILED PRESSURE TEST AND SHOWS EXCESSIVE PRESSURE,  WITHOUT BRAKES APPLIED, NO CMC MESSAGE. REMOVED AND REPLACED THE INBD BRAKE CONTROL VALVE IAW AMM 32-41-06, 20-10-03, LEAK CHECKED GOOD, OPS CHECKED GOOD WITH BRAKE ANALYZER.
